# SDR CA100204010

- Difficulty date: February 3, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 12,299 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Condition: Cracked
- Location: Nr 1
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE NR1 WINDSHIELD (CAPTAINS SIDE) OUTER PLY CRACKED AS THE ACFT CLIMBED THROUGH 26,500 FT. THE CREW FOLLOWED SOPS AND RETURNED TO BASE WITHOUT FURTHER INCIDENT. (TC 20100204010)
